User menu

Asymptotics and Symmetries of Ground-state and Least Energy Nodal Solutions for Boundary-value Problems With Slowly Growing Superlinearities

Bibliographic reference Bonheure, Denis ; Bouchez, Vincent ; Grumiau, Christopher. Asymptotics and Symmetries of Ground-state and Least Energy Nodal Solutions for Boundary-value Problems With Slowly Growing Superlinearities.Conference on Nonlinear Differential Equations (Acad Royale Belgique, Brussels(Belgium), Sep 10-12, 2008). In: Differential and Integral Equations : an international journal for theory & applications, Vol. 22, no. 9-10, p. 1047-1074 (2009)
Permanent URL http://hdl.handle.net/2078.1/58607